# SDR HEED065720

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2430 · DC Generating System
- Part: Brush
- Part number: 200SGL1009
- Condition: Worn
- Location: Generator
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR HAD WORN BRUSHES.
